Google Analytics

Thursday, September 10, 2009

Bioness Electrode Issues Continue, Juice Time, and Steroid Infusion Didn't Last

We are getting in touch with the Bioness people, having problems with the stimulator that I don't think I should be having. One of the head people came for one of the fittings, moved everything around, I think they are too high. The electrodes do not last, and I have to pay for them. The electrodes, and the placement of the electrodes I have had issue with. The last, and the final appointment with Dankmeyer, they changed a setting, and I don't think it's working properly. Let's see how eager they are to help me out, now that the unit is paid for!

I got my new Jack Lalanne juicer today, can't wait to use it tomorrow. Had one of these before and wore it out. We made all kinds of juice, all kinds of colors, fruits, veggies, they were great. I even used the pulp to make muffins, I am just that good! I have to tell ya though, I'm going to scan the one picture from the manual that came with the juicer, it may be the most unappealing picture ever to be put in a cookbook! Tomorrow morning will be apple, grape and carrot juice. I need a pumpkin juice recipe so I can get my Harry Potter on, I just love the robes.

The steroids seem to be gone out of my system? I have as much weakness in my right hand as I did last week. I feel like I'm looking through cheesecloth, never passed out, but it feels like what I saw when I knocked people out? I've got a couple of people I'd like to knock out, but that's another story. For those of you that don't actually know me, I have a strange way about me, but you have to understand, I have a mother that wants a taser for Christmas and a dumbass father that's considering buying her one! Anyway, need to figure out a new game plan, steroids may not be an option anymore.

6 comments:

Libby said...

andy, that sucks so bad! i love that your mom wants a taser!! keep her happy, & stay on her good side (dont say 'she doesnt have one!)...she secretly wishes she had one when you were a KID! lol!

Stuff could always be worse said...

Glad the steroids are gone but did they help any?
kim

Anne said...

Andy, did your doc prescribe a taper of oral steroids for you after the IV? Abrupt cessation of steroids can cause a drastic drop back to original status.

BTW, have you had your blood SUGAR checked. IV Steroids screw up your blood sugar. I know when I am on them, I have to keep insulin handy because my sugar goes up over 250 and screws up my vision badly. Something like the cheesecloth you are describing. Hence my urge to write to you!

Usually oral steroid tapers go about two weeks after IV, so ask about it.

FYI, I take oral steroids every day due to MS, RA and Crohn's and have kept my MS flares down to about one a year, sometimes less. My Crohn's flares are much more often - usually about 4 times a year- but that is considerably less than other Crohn's people who suffer flares every other month or so.

Do ask about oral steroids and adding insulin for ONLY when you are on them. You will find your vision will improve (or at least go back to its original NORMAL).

Hope you feel better soon,
Anne

awb said...

Libby - She wants one that is a combo taser-mp3 player, and they sell them too!

Kim - I did get a few days relief, and I probably haven't given it enough time yet, fingers crossed

Anne - I am doing my step down dose, haven't had my blood sugar checked, or even heard of that one, so thanks. Steroids were my drug for years, and I would take them everyday if it helped.

awb

Herrad said...

Hi Andy,
Juicers are great, we have one and Richie makes some tasrty drinks, carrot and apple is lovely.
Can't beleive there is such a thing as a taser and mp3 combo bloody hell!
Love,
Herrad

froggysoprano said...

Did you have to tell everyone about the taser? Now everytime one is used I will be a suspect. They might even think it is a fact. Maybe if I tasered you it might fix things up. Your father never buys me what I want. He is scared I would use it on the dog.